MathSciNet Relay Station
MathSciNet bibliographic data
MR2414220 46B20
Acosta, María D.; Aron, Richard M.; García, Domingo; Maestre, Manuel The Bishop-Phelps-Bollobás theorem for operators. J. Funct. Anal. 254 (2008), no. 11, 2780–2799.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement